Peripheral Neuropathy And Muscle Wasting Syndrome
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastThis question is not well matched for a forum on lipoatrophy, but is somewhat related because HIV-related peripheral neuropathy is sometimes related to mitochondrial toxicity of nerve cells, and lipoatrophy is related to mitochondrial toxicity of... Read more »
University of Minnesota, School of MedicinePeripheral neuropathy remains a frustrating problems for many patients.I assume you have seen a neurologist and /or pain clinic to try to optimize pain control and look for any complicating factors? In some cases I have tried (if possible) to switch... Read more »
Harvard Medical SchoolThe reason that I haven't answered you is because this is a forum for peoplewho have HIV infection and those who care for them or about them. It is nota forum for people who are worried that they have HIV infection. Virtuallyall of the... Read more »
The Robert James Frascino AIDS FoundationHi,Peripheral neuropathy is usually seen in later-stage disease and often associated with certain antiretroviral drugs, such as Zerit (d4T) and Videx (ddI). I do not believe your symptoms are HIV related. If my reassurance is not sufficient for you... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Posted by paranoiafreak, 1 Replyhave been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »
Posted by Anonymous, 3 RepliesGreetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.
I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »
Posted by Anonymous, 1 Reply
Peripheral neuropathy is a tingling sensation, pins and needles, that is very, very often quite painful. According
to Dr. Judith Feinberg, it affects the longest nerves first, therefore it always starts in the toes, may progress
upwards to involve the... Read more »
Guides for People With HIV